There are no reviews for this product. Be the first to write a review.
Product code: 803
Despatched in 1-3 days.
Migraleve Pink contains paracetamol and codeine, to treat the head pain, together with buclizine, to relieve the nausea.If taken at the first sign of a migraine, Migraleve Pink can prevent an attack from developing further.
Paracetamol DC 96% - 520 mg (equivalent to Paracetamol 500 mg)Codeine Phosphate - 8 mgBuclizine Hydrochloride - 6.25 mg
Migraleve should be taken in accordance with the dosage instructions on the pack.
Always read the label
Thank you for your interest in Migraleve Pink. Enter your email and we'll contact you as soon as it's available again.
Sign up for the latest news, offers and ideas.
eChemist.co.uk © 2018. All rights reserved.